# SDR SWAA2022090741406

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500B+16; BS 500B+20; BS 500C+2; BS 500C+7; BS 500C+11; BS 500C+16; BS 500C+20; BS 500D+2; BS 500D+7; BS 500D+11. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500C+20' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS 500A TO 500I RBL 24 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS 500A TO 500I RBL 24 PER SRM 51-40-05-0G-0 AND DWG 143A7500 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENT TABLE  OK TO INSTALL GIVEN;[06] INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT R/H BS 500A TO 500I RBL 24 PER SRM 51-40-02-0G-0 AND DWG 143A7500;[07] COMPLETED STEP 1;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7;[09] VERIFIED CORRECTIVE ACTIONS 6 AND 7
